# SDR SWAA001037

- Difficulty date: June 6, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 58,179 hours, 46,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Part number: 6567380
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE GIRT BAR ATTACH CLIP BROKEN.  REMOVED AND REPLACED CLIP PER MM.
